# SDR DALA2022122308351

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 85,489 hours, 16,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 33
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 SEAT MOUNTED EMERGENCY LIGHT OUT LEFT ROW FROM SEAT 33-38. CORRECTIVE ACTION: R/R POWER SUPPLY (M737) BATTERY PER B767-400 AMM 33-51.OPS CKD OK. (9509950)
